Erase Pro Sides Questions

  1. New Member
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Rep Power
    829
    Level
    9
    Lv. Percent
    77.83%

    Erase Pro Sides Questions


    I'm 4 days into Erase Pro and have already dried up quite a bit, lost some water weight, and have a great mood during the day. There are a few "sides", however, that I was not expecting that I was hoping someone could help me with:

    - Sleep - I fall asleep easily and sleep extremely deeply. The only problem is, that even with 9 hours of sleep I cannot seem to get out of bed I feel exhausted. Once I can somehow drag myself out / get a cup of coffee in me I seem to be fine for the rest of the day.

    - Soreness - my soreness levels are incredible. I have taken breaks from lifting before, so I am familiar with / even welcome DOMS, but this is unbelievable. I feel like I was hit by a truck (all muscle soreness, no injuries). This isn't necessarily a bad thing, just something I noticed.

    I have had no other symptoms, joints seem fine / no back pumps etc.

    Dosing at 1 per day before breakfast with 2g of L-Cartinine Tartate

  2. Elite Member
    bolt10's Avatar
    Join Date
    Jun 2007
    Posts
    8,492
    Rep Power
    3541840
    Level
    80
    Lv. Percent
    42.83%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Have you been pushing the workout intensity or volume up since starting Erase Pro? That could contribute to the DOMS. I haven't heard of issues with sleep like that but sounds better than not getting enough sleep.

    Let us know how it goes with the rest of your bottle and if these things continue or diminish.
    PES Representative
    Don't miss out on the next deal:
    http://pescience.com/insider
    Protein Backed by Science: http://selectprotein.com
  3. New Member
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Rep Power
    829
    Level
    9
    Lv. Percent
    77.83%

    Quote Originally Posted by bolt10 View Post
    Have you been pushing the workout intensity or volume up since starting Erase Pro? That could contribute to the DOMS. I haven't heard of issues with sleep like that but sounds better than not getting enough sleep.

    Let us know how it goes with the rest of your bottle and if these things continue or diminish.
    Intensity is way up. Most it has been in years. The sleep isn't really an issue, just a strange observation.

    So far this product has been unbelievable right out of the gate. I am really shocked with how good my mood has been since there is some **** going on that would normally bother me more. I just can't help but feel on top of ****.
    •   
       

  4. Elite Member
    bolt10's Avatar
    Join Date
    Jun 2007
    Posts
    8,492
    Rep Power
    3541840
    Level
    80
    Lv. Percent
    42.83%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    That is awesome. I figured the DOMS might be due to pushing it harder in the weight room. Luckily you seem to be sleeping better so you are recovering from these sessions as well. Win win win.
    PES Representative
    Don't miss out on the next deal:
    http://pescience.com/insider
    Protein Backed by Science: http://selectprotein.com
  5. Board Sponsor
    Rodja's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Jan 2006
    Age
    30
    Posts
    23,196
    Rep Power
    945901
    Level
    92
    Lv. Percent
    21.38%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting AuthorityPosting VeteranPosting Royalty

    The increases intensity is most likely the culprit for both the DOMS and lethargy out of bed. The reduced cortisol may have some contribution, but it would be pretty soon for it to have that kind of impact.
    M.Ed. Ex Phys
  6. Diamond Member
    bdcc's Avatar
    Join Date
    Feb 2009
    Posts
    10,238
    Rep Power
    10675468
    Level
    106
    Lv. Percent
    18.32%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting ProPosting AuthorityPosting Veteran

    I have never heard of these as side effects. I agree with the above, the increase in intensity is most likely the culprit.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
  7. New Member
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Rep Power
    829
    Level
    9
    Lv. Percent
    77.83%

    Quote Originally Posted by bdcc View Post
    I have never heard of these as side effects. I agree with the above, the increase in intensity is most likely the culprit.
    I think it is almost definitely the culprit. No complaints here though...
    PES has again hit it out of the park. I have run a bottle of Erase during a PCT before and know that it really helped.

    I have a few caps of OG Erase around, would it be worth it to take something like one per day after finishing the run with EP? I guess what I am asking is if there is any real benefit to tapering off.
  8. Diamond Member
    bdcc's Avatar
    Join Date
    Feb 2009
    Posts
    10,238
    Rep Power
    10675468
    Level
    106
    Lv. Percent
    18.32%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by TrashCanman14 View Post
    I think it is almost definitely the culprit. No complaints here though...
    PES has again hit it out of the park. I have run a bottle of Erase during a PCT before and know that it really helped.

    I have a few caps of OG Erase around, would it be worth it to take something like one per day after finishing the run with EP? I guess what I am asking is if there is any real benefit to tapering off.
    Thank you for the kind words. We are pleased you enjoy our products!

    There is no need to taper off (I never do) but if you have a few spare capsules left then feel free.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
  

  
 

Similar Forum Threads

  1. Anabeta/Erase Pro Stack question
    By Turbod in forum Supplements
    Replies: 15
    Last Post: 07-05-2013, 04:15 PM
  2. 19 Year Old Supplement(Erase Pro + DAA) questions
    By thisguyinny in forum Supplements
    Replies: 13
    Last Post: 07-09-2012, 08:09 AM
  3. pes erase pro question
    By rodo123 in forum Supplements
    Replies: 62
    Last Post: 02-08-2012, 11:00 AM
  4. Erase Pro + TTA stack question
    By sarguy in forum PES
    Replies: 2
    Last Post: 12-17-2011, 06:29 PM
  5. Replies: 12
    Last Post: 06-17-2011, 12:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in